# SDR IPXA2023111500285

- Difficulty date: November 15, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,358 hours, 13,883 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT. ECAM PROCEDURES FOLLOWED. RETURNED TO PHL WITH GEAR DOWN. WHEN TRYING TO RAISE GEAR HANDLE IT WOULD NOT RAISE ABOVE CENTER POSITION. ECAM STATED Â€ŒL/G NOT UP LOCKED" C/W SPACER ASSY. INSTALL IAW AMM 32-00-00. C/W NORMAL LANDING GEAR RETRACTION/EXTENTION TEST IAW AMM 32-31-00 THIS CLEARS MEL 32-30-01 DMP 32-30-01 REVERSED. PLACARD REMOVED.
